mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Supplement to the paper "Threshold structure of optimal stopping domains for American type options": Theory of Stochastic Processes, v. 8(24), no. 1-2 (2002), 170-177
Mälardalen University, Department of Mathematics and Physics.
Mälardalen University, Department of Mathematics and Physics. (Kiev University)
Mälardalen University, Department of Mathematics and Physics.ORCID iD: 0000-0002-2626-5598
2004 (English)Licentiate thesis, monograph (Other scientific)
Abstract [en]

Conditions, which provide a one-threshold structure for optimal stopping strategies for American type options, are given.

Place, publisher, year, edition, pages
2004.
Series
Mälardalen University Licentiate Theses ; 22
Keywords [en]
American type option, optimal stopping strategy
Identifiers
URN: urn:nbn:se:mdh:diva-3154ISBN: 91-88834-31-X (print)OAI: oai:DiVA.org:mdh-3154DiVA, id: diva2:115818
Available from: 2008-03-04 Created: 2008-03-04 Last updated: 2015-01-30

Open Access in DiVA

No full text in DiVA

Authority records BETA

Silvestrov, D.

Search in DiVA

By author/editor
Silvestrov, D.
By organisation
Department of Mathematics and Physics

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf